# SDR UIEA2019020503115

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 76,658 hours, 12,397 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN PANEL CRACK AT SECTION 46 LOWER LOBE CGO DOOR FOWARD UPPER CORNER.( 1.ACCOMPLISHED THE REPAIR I.A.W. EI NO.T21019A53M-318 REV.2 AND SRM 53-60-01-2R-3 REPAIR 3 REV.84 2.CONDITON CHECK NORMAL AND JOB COMPLETED. )
